# SDR DALA2022081805618

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 14,938 hours, 7,395 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 HINGE FITTING BEARING IS BAD [TRANSFERRED FROM LP 9209396]. REMOVED #4 HINGE FITTING PER A321 SRM 55-36-42-300-003 145518. MATCH DRILLED #4 HINGE FITTING PER A321 SRM 55-36-42-300-003 123954. OK TO INSTALL 4 HINGE FITTING DELTA QC 5279. INSTALLED #4 HINGE FITTING PER A321 SRM 55-36-42 DELTA QC 5279 INSTALLED TORQUED AND SAFTIED #4 HINGE PIVOT BOLT PER A321 AMM 27-21-41. RII COMPLETE DELTA QC 5279. (LP# 2368298)
